# SDR 9801349304

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931MC
- Make and model: Doug DC-9-82
- Aircraft serial: 48057
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100503119
- Condition: Low Pressure
- Location: Tail Cone
- Part time: 17,272 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAIL COMPARTMENT EVACUATION SLIDE BOTTLE PRESSURE LOW.  REPLACED SLIDE.
